# SDR AALA202507140171

- Difficulty date: July 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 14,266 hours, 5,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: SOF EVENT OCCURRED DURING TAXI OUT, SEVERAL MINUTES AFTER ENGINE START. IDENTIFIED VIA AFT GALLEY FLIGHT ATTENDANT, (DIRTY SOCK, ELECTRICAL ODOR). STRONGEST ODOR IN AFT RIGHT GALLEY GASPER. NO OTHER AIRCRAFT JET ENGINE EXHAUST IN VICINITY, NO TAIL WINDS.   REMOVED AND REPLACED AFT SILL DRAIN VALVE, PER JC 09C10038005. OPERTIONAL CHECKED GOOD.
